# SDR ASAA2021032134335

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 48,129 hours, 13,993 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 001417
- Condition: Inoperative
- Location: Captain'S
- Part time: 20,408 hours, 6,952 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CAPTAINS MCDU SCREEN BLANKED, WARNING LIGHT CAME ON, AND BIT MESSAGE DISPLAYED ON SCREEN. SEQUENCED AT LEAST 10 CYCLES. NO ASSOCIATED MAP OR VTK WARNING ON CDU'S. GROUNDED - YES. REMOVED, REPLACED, AND TESTED CAPTAIN'S MCDU PER B737-800 MM 34-61-01-000-802 / AMM 34-61-01-400-802 - OPS NORMAL.
